MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDM-00001-2D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6), during a selenia dimensions procedure, the c-arm only rotates to 180 when the staff is attempting to rotate 45 degrees.A field engineer examined the equipment and found that the buttons are sticking on the button bank, the button bank was replaced and the system continued working under manufacturer´s specifications.No patient or staff injury was reported.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key17410276
Report Number1220984-2023-00057
Device Sequence Number7493283
Product Code MUE
UDI-Device Identifier15420045505582
UDI-Public(01)15420045505582(11)160824
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-00001-2D
Device Catalogue NumberSDM-00001-2D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown